It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


I have been on Lyrica for about 4 months now, and gained 25lbs. I have tryed to research side affects of Lyrica, and found weight gain as one of them. I have found some threads that say to use Topamax. Can anyone tell me how to loose weight without changing from Lyrica for it is helping alot. I don't eat much, but I also am confined to a chair or couch. Can anyone help?
[COLOR="Purple"][SIZE="4"]Can tell you that I gained 27lbs on Lyrica and my blood pressure got real high. So the Dr. stopped it. And started me on the Topamax and I am slowly loseing the weight. But at this point the pain is this here...just increased the Topamax. I know that wasn't an anwser to your question...just wanted you to know I gained the weight with Lyrica also. I hope you get some answers.[/SIZE][/COLOR]





All times are GMT -7. The time now is 08:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!